# SDR UIEA2014051800199

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,393 hours, 37,451 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 990218000885
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE, NO IGNITION.  R & R APU IGN MODULE & EXCITER IAW AMM 49-41-03, APU OPERATIONS CHECKED NORMAL.
